MathSciNet Relay Station
MathSciNet bibliographic data
MR320636 43A15
Bachelis, Gregory F. On the upper and lower majorant properties in $L\sp{p}(G)$. Quart. J. Math. Oxford Ser. (2) 24 (1973), 119–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement